# SDR IPXA10563461

- Difficulty date: October 2, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2897 · Fuel System Wiring
- Part: Switch
- Part number: 344N500113
- Condition: Corroded
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C4, RT WING FUELING CONTROL PANEL SWITCHES HAVE CORROSION.  R & R FUELING CONTROL PANEL SWITCHES IAW SRM 20-50-01, AMM 28-41-06-4, AMM 28-41-07-17.
